# SDR SWAA2016122010718

- Difficulty date: October 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PACK GIRT BAR RETAINER FASTENERS LOOSE.  R&R RETAINER ASSEMBLY IAW SRM.
